Translator Disclaimer
March, 1974 Large Deviations of Empirical Probability Measures
M. Stone
Ann. Statist. 2(2): 362-366 (March, 1974). DOI: 10.1214/aos/1176342671

Abstract

Sanov's statement of first-order asymptotic behaviour of probabilities of large deviations of an empirical distribution function is here established for empirical probability measures, with attendant simplification of conditions. For the case of distribution functions, our theorem is strictly more general than a specialisation of results of Hoadley.

Citation

Download Citation

M. Stone. "Large Deviations of Empirical Probability Measures." Ann. Statist. 2 (2) 362 - 366, March, 1974. https://doi.org/10.1214/aos/1176342671

Information

Published: March, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0275.60036
MathSciNet: MR461751
Digital Object Identifier: 10.1214/aos/1176342671

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2 • No. 2 • March, 1974
Back to Top